Do uniruled six-manifolds contain Sol Lagrangian submanifolds?

Abstract : We prove using symplectic field theory that if the suspension of a hyperbolic diffeomorphism of the two-torus Lagrangian embeds in a closed uniruled symplectic six-manifold, then its image contains the boundary of a symplectic disc with vanishing Maslov index. This prevents such a Lagrangian submanifold to be monotone, for instance the real locus of a smooth real Fano manifold. It also prevents any Sol manifold to be in the real locus of an orientable real Del Pezzo fibration over a curve, confirming an expectation of J. Kollár. Finally, it constraints Hamiltonian diffeomorphisms of uniruled symplectic four-manifolds.
Type de document :
Article dans une revue
International Mathematics Research Notices, Oxford University Press (OUP), 2012, 2012, pp.1569-1602. 〈10.1093/imrn/rnr063〉
Liste complète des métadonnées

Littérature citée [30 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00447962
Contributeur : Frédéric Mangolte <>
Soumis le : dimanche 17 janvier 2010 - 20:33:43
Dernière modification le : jeudi 15 mars 2018 - 10:31:31
Document(s) archivé(s) le : jeudi 17 juin 2010 - 21:17:31

Fichiers

solmanifolds.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Frédéric Mangolte, Jean-Yves Welschinger. Do uniruled six-manifolds contain Sol Lagrangian submanifolds?. International Mathematics Research Notices, Oxford University Press (OUP), 2012, 2012, pp.1569-1602. 〈10.1093/imrn/rnr063〉. 〈hal-00447962〉

Partager

Métriques

Consultations de la notice

437

Téléchargements de fichiers

122